# SDR UALA2011122707117

- Difficulty date: December 25, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,588 hours, 24,902 cycles
- Engine: Pwa PW2037
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE AND IAS DISAGREE. CAPTAIN`S AIR DATA SWITCH SELECTED RESTORES PROPER INDICATIONS.    FOUND LEFT ADC FAULTING LEFT AOA, FOUND LEFT AOA STIFF, AND BINDING. REPLACED LEFT AOA AND LEFT ADC, OPS CHECKED GOOD. COMPLETED CAT III TEST 30, TESTED GOOD.
